# SDR N6WA2016062404

- Difficulty date: June 24, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 28,398 hours, 19,323 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Unserviceable
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS PASSENGER DOOR WOULD NOT CLOSE.  PERFORMED INSPECTION OF PASSENGER DOOR SUPPORT WHEEL AND FOUND CABLE UNSERVICEABLE.  R & R SUPPORT CABLE IAW AMM 52-11-13, PERFORM OPS CHECK IAW AMM 52-11-13.
